Can drug induced chronic hepatitis be stopped/cured?
I was diagnosed with toxic hepatitis (on the verge of liver failure) in an ER 4 years ago caused by IV drugs including Toradol alternated with morphine every 2 hours as well as oxycodone, other pain meds and ??? during a week long stay at another hospital. I was told I would recover completely within a few months but still today live with intermittant sysmtoms i.e. pain and tenderness in my right side, fatique and weakness which can be brought on by something as simple as taking vitamins. I'm also experiencing strange 'foggy' feelings lately but don't know if this is related. I've researched chronic hepatitis and have read that it can lead to cirrosis. How long does it take for the inflammation to cause cirrosis? Can chronic hepatitis of this nature be stopped/cured? And is this what my symptoms are indicative of?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.